# SDR HEEA956252

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5793Y
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5141
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 56265550011
- Condition: Reads Low
- Location: Cockpit T4
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR READS LOW AT 800 DEGREES AND CRACKED SEAL.
